# SDR SWAA2021070281172

- Difficulty date: June 8, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 312 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY STA 312+2 STR 23L WL 167 CORRODED.   REMOVED CORROSION STRINGER 23 L IAW SRM 51-10-02-0G-0 ITEM 15 AND CHECK WITH 10 X MAGNIFYING GLASS IAW SRM 51-10-02-0G-0 ITEM 15.   REMOVED 4 EA FASTENERS' ON STRINGER REPAIR AREA IAW SRM 51-40-02.   VERIFIED STEPS 1 AND 2 ARE COMPLETE.  VERIFIED STEPS 1 - 3.  ORIGINAL .100'; REMAINING .087'; LOSS .013'. MEASURED IAW NDT PART 4 51-00-00 PROCEDURE 2.   EVALUATED ALLOWABLE LIMITS ORIG.'T' 100 REMAINING .087 LOSS.013 FOUND OUT OF LIMITS IAW SRM 53-10-15-1A-1 FIG 108.   VERIFIED STEP 6 IS COMPLETE.  INSTALLED 4 EA FASTENERS' AT BS 312 STRINGER 23L IAW SRM 51-40-02 AND DWG 141A8131 REV.
